MathSciNet Relay Station
MathSciNet bibliographic data
MR447188 (56 #5503) 12A70 (20D10)
Perlis, Robert On the equation $\zeta \sb{K}(s)=\zeta \sb{K'}(s)$. J. Number Theory 9 (1977), no. 3, 342–360.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement